Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Multi-invariant sets on compact abelian groups

Author: Daniel Berend
Journal: Trans. Amer. Math. Soc. 286 (1984), 505-535
MSC: Primary 22D40; Secondary 11J61, 11J69
MathSciNet review: 760973
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite-dimensional connected compact abelian group. Generalizing previous results, dealing with the case of finite-dimensional tori, a full characterization is given herewith of those commutative semigroups $ \Sigma $ of continuous endomorphisms of $ G$ which satisfy the following property: The only infinite closed $ \Sigma $-invariant subset of $ G$ is $ G$ itself.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D40, 11J61, 11J69

Retrieve articles in all journals with MSC: 22D40, 11J61, 11J69

Additional Information

PII: S 0002-9947(1984)0760973-X
Keywords: Flow, multi-parameter flow, $ \mathcal{F}$-flow, minimal flow, invariant set, solenoid, finite-dimensional group, semigroup of endomorphisms, ergodic endomorphism
Article copyright: © Copyright 1984 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia